Fractional electron loss in approximate DFT and Hartree–Fock theory

Peach, Michael J.G. and Teale, Andrew M. and Helgaker, Trygve and Tozer, David J. (2015) Fractional electron loss in approximate DFT and Hartree–Fock theory. Journal of Chemical Theory and Computation, 11 (11). pp. 5262-5268. ISSN 1549-9626

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (478kB) | Preview
Item Type: Article
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Chemistry
Identification Number: https://doi.org/10.1021/acs.jctc.5b00804
Depositing User: Teale, Andrew
Date Deposited: 16 Dec 2015 15:13
Last Modified: 21 Oct 2016 13:15
URI: http://eprints.nottingham.ac.uk/id/eprint/31109

Actions (Archive Staff Only)

Edit View Edit View